# SDR AALA982015

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 899 - AFTER TAKEOFF DFW, CREW AND PASSENGERS NOTED A SMOKE SMELL IN AFT CABIN.  NO SOURCE COULD BE DETECTED BY CREW.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  FOUND AFT GALLEY OVEN TO BE CAUSE OF REPORTED SMELL IN CABIN.  REPLACED AFT GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
